Topological properties of complementary spaces for double Walsh series

Baron, Simson and Schipp, Ferenc: Topological properties of complementary spaces for double Walsh series. In: Acta scientiarum mathematicarum, (65) 3-4. pp. 585-595. (1999)

[img] Cikk, tanulmány, mű
math_065_numb_003_004_585-595.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1999
Volume: 65
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 585-595
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 594-595.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15777

Actions (login required)

View Item View Item